# SDR QXEA9800030

- Difficulty date: January 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- System (JASC): 2730 · Elevator Control System
- Part: Pulley Guard
- Condition: Loose
- Location: Elevator Contl
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEFORE TAKEOFF DURING NORMAL FLIGHT CONTROL CHECK, A CLICK WAS HEARD AND FELT AS THE CONTROL COLUMN WAS MOVED THROUGH ITS TRAVEL RANGE.  THE SOUND APPEARS TO BE COMING FROM UNDER THE FLOOR.  IT OCCURED WHEN IT WAS CLOSER TO THE FULL UP ELEVATOR POSITION (COLUMN ABOUT 2/3 OF THE WAY TOWARD UP, ELEVATOR CONDITION IS INTERMITTANT).  AIRCRAFT RETURNED TO THE GATE.  MAINTENANCE FOUND A LOOSE PULLEY GUARD ON PILOTS ELEVATOR CABLE.  PULLEY TO BE SLIGHTLY BINDING.  SECURED GUARD AS REQUIRED.  NO PARTS REPLACED, OPERATIONAL CHECK GOOD.
